×

zbMATH — the first resource for mathematics

A certain integral equation of the first kind. (English. Russian original) Zbl 0687.45002
Sib. Math. J. 30, No. 1, 147-150 (1989); translation from Sib. Mat. Zh. 30, No. 1(173), 190-193 (1989).
See the review in Zbl 0675.45001.
MSC:
45A05 Linear integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. M. Lavrent’ev and A. L. Bukhgeim, ?On a certain class of operator equations of first kind,? Funkts. Anal. Prilozhen.,7, No. 4, 44-53 (1973).
[2] M. M. Lavrent’ev, ?On a certain class of operator equations on the plane,? in: Conditionally-Correct Mathematical Problems and Problems of Geophysics [in Russian], Izd. Vychisl. Tsen. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1979).
[3] G. E. Shilov, Mathematical Analysis. Part 3. Functions of a Single Variable [in Russian], Nauka, Moscow (1970). · Zbl 0314.00003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.